MathSciNet Relay Station
MathSciNet bibliographic data
MR294403 (45 #3473) 16A12
Gordon, Robert Semi-prime right Goldie rings which are direct sums of uniform right ideals. Bull. London Math. Soc. 3 (1971), 277–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement